# SDR CVGA20181005001

- Difficulty date: July 19, 2018
- Submitted: October 5, 2018
- Operation: Air carrier
- Aircraft: N810JB
- Make and model: Cessna 560XL
- Aircraft serial: 5605113
- Aircraft time: 7,419 hours, 5,954 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Torque Tube
- Part number: 663400219
- Condition: Corroded
- Location: Lt Elevator
- Component: Elevator Assy
- Component part number: 66342009
- Stage of operation: IN
- How discovered: B
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND LT ELEVATOR TORQUE TUBE CORRODED.  REMOVED AND REPLACED LT ELEVATOR TORQUE TUBE IAW SRM 51-40-03.
